# SDR HNAA2025020500075

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 44,141 hours, 40,384 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER OVERBOOST EICAS MSG DURING CLIMB AT 400FT. C/W QRH RUDDER OVERBOOST & RUDDER 2 SYS INOP CHECKLIST (OVERBOOST MSG 400FT, 150-160 KNOTS. RUDDER 2 SYS INOP MSG AFTER SELECTING RUDDER 2 SYS SHUTOFF P/B)   FACT  04FEB25  23:56  PHL  T/S IAW FIM 27-22-00-810-803-A SUB TASK 817-001-A, OPS CHECK IAW AMM 34-13-00/400. COULD NOT DUPLICATE DISCRAPANCY. OPS CHECK GOOD, A/C OK FOR SERVICE AT THIS TIME.
